Loading [MathJax]/jax/output/SVG/config.js
Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 2020, Volume 54, Issue 3, Pages 26–37
DOI: https://doi.org/10.4213/faa3744
(Mi faa3744)
 

This article is cited in 2 scientific papers (total in 2 papers)

On algebraic-geometry methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines

E. V. Glukhovabc, O. I. Mokhovabc

a L. D. Landau Institute for Theoretical Physics of Russian Academy of Sciences, Moscow, Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
c Moscow Center for Fundamental and Applied Mathematics, Lomonosov Moscow State University, Moscow, Russia
Full-text PDF (516 kB) Citations (2)
References:
Abstract: In this paper we propose a generalization of Krichever's algebraic-geometric construction of orthogonal coordinate systems in a flat space. In the theory of integrable systems of hydrodynamic type a fundamental role is also played by orthogonal coordinates in some special nonflat spaces. The most important class of such spaces is given by metrics of submanifolds in flat spaces that have flat normal bundle and holonomic net of curvature lines, which defines orthogonal coordinates on the submanifold. We propose a method for constructing such submanifolds from algebraic-geometric data. Explicit examples are presented.
Keywords: submanifold with flat normal bundle, orthogonal coordinates, algebraic-geometric data, holonomic net of curvature lines, diagonal metric with diagonal curvature.
Funding agency Grant number
Russian Science Foundation 18-11-00316
This work was performed at L. D. Landau Institute for Theoretical Physics of Russian Academy of Sciences and supported by the Russian Science Foundation under grant 18-11-00316.
Received: 05.12.2019
Revised: 05.12.2019
Accepted: 02.04.2020
English version:
Functional Analysis and Its Applications, 2020, Volume 54, Issue 3, Pages 169–178
DOI: https://doi.org/10.1134/S0016266320030028
Bibliographic databases:
Document Type: Article
UDC: 512.7+514.7+517.957
Language: Russian
Citation: E. V. Glukhov, O. I. Mokhov, “On algebraic-geometry methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines”, Funktsional. Anal. i Prilozhen., 54:3 (2020), 26–37; Funct. Anal. Appl., 54:3 (2020), 169–178
Citation in format AMSBIB
\Bibitem{GluMok20}
\by E.~V.~Glukhov, O.~I.~Mokhov
\paper On algebraic-geometry methods for constructing submanifolds with flat normal bundle and holonomic net of curvature lines
\jour Funktsional. Anal. i Prilozhen.
\yr 2020
\vol 54
\issue 3
\pages 26--37
\mathnet{http://mi.mathnet.ru/faa3744}
\crossref{https://doi.org/10.4213/faa3744}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4136852}
\transl
\jour Funct. Anal. Appl.
\yr 2020
\vol 54
\issue 3
\pages 169--178
\crossref{https://doi.org/10.1134/S0016266320030028}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000626500200001}
Linking options:
  • https://www.mathnet.ru/eng/faa3744
  • https://doi.org/10.4213/faa3744
  • https://www.mathnet.ru/eng/faa/v54/i3/p26
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:588
    Full-text PDF :105
    References:41
    First page:7
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025